On a weakly hyperbolic equation with a term of order zero
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 525-534.
@article{AFST_1997_6_6_3_525_0,
     author = {Orr\`u, Nicola},
     title = {On a weakly hyperbolic equation with a term of order zero},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {525--534},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     mrnumber = {1610911},
     zbl = {0895.35057},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_3_525_0/}
}
TY  - JOUR
AU  - Orrù, Nicola
TI  - On a weakly hyperbolic equation with a term of order zero
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
SP  - 525
EP  - 534
VL  - 6
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_3_525_0/
LA  - en
ID  - AFST_1997_6_6_3_525_0
ER  - 
%0 Journal Article
%A Orrù, Nicola
%T On a weakly hyperbolic equation with a term of order zero
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 525-534
%V 6
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U http://www.numdam.org/item/AFST_1997_6_6_3_525_0/
%G en
%F AFST_1997_6_6_3_525_0
Orrù, Nicola. On a weakly hyperbolic equation with a term of order zero. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 3, pp. 525-534. http://www.numdam.org/item/AFST_1997_6_6_3_525_0/

[CDS] Colombini (F.), De Giorgi (E.) and Spagnolo (S.) .- Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 511-559. | Numdam | MR | Zbl

[CJS] Colombini (F.), Jannelli (E.) and Spagnolo (S.) .- Well-posedness in the Gevrey classes of the Cauchy problem for a non-strictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa, 10 (1983), pp. 291-312. | Numdam | MR | Zbl

[Hör] Hörmander (L.) .- Linear Partial Differential Operators, Springer, Berlin (1963).

[Ka] Kajitani (K.) .- The well posed Cauchy problem for hyperbolic operators, Exposé au Séminaire Vaillant (1989).

[Ol] Oleinik (O.A.) .- On the Cauchy problem for weakly hyperbolic equations of second order, Comm. Pure Appl. Math. 23 (1970), pp. 569-586. | MR